Posted by: help | 2009-03-18

low libido

im currently on the injection,since octobe rlast year an didnt have libido problems, bt th epast two weeks ive noticed htat as much as im in th mood fro sex, i dnt come, it either takes forever for me to or it doesnt happen at all, im on the 2month injection and i dnt wana go back to the pill as i dnt want any oopsies,so is ther anything i could take to boost my libido whilst on the injection? ive seen a few pottions from the adult store also saw smthn at dischem, bt i jus wana knw is it wise to use such stuff? which wud u recommend i use? help i need to save my marriage

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

The contraceptive injection can impact on sexual functioning, yes. There is no licensed drug on the market to currently assist with libido, so i would recommend that you either speak to your prescribing doctor to try to find alternative contraceptive preparations, or try to work around it by using things which boost your arousability (e.g. lubricant, fantasy, focusing more on sensations). I also wonder if anything else has been going on in the past two weeks which might have impacted on sexual function ( other medication, stress increases, etc)?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.